JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 96
On Certain Inequalities Involving the Lambert W Function

    Authors: Seán M. Stewart,  
    Keywords: Lambert W function, special function, linearly resisted projectile motion.  
    Date Received: 30/09/2009  
    Date Accepted: 04/11/2009  
    Subject Codes:

33E20, 26D07.

    Editors: Andrea Laforgia,  

In this note we obtain certain inequalities involving the Lambert W function $ mathrm{W}_0(-x  mathrm{e}^{-x})$ which has recently been found to arise in the classic problem of a projectile moving through a linearly resisting medium.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login